Alert archive / Washington / Wind Advisories in 2012

Wind Advisory 42, NWS Pendleton, OR

December 7, 20126 counties in Oregon; 7 counties in Washington

NWS Pendleton, OR issued this wind advisory at Dec 7, 2012, 8:54 AM PST for 6 counties in Oregon; 7 counties in Washington. It took effect at Dec 7, 2012, 12:00 PM PST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 7, 2012, 8:54 AM PST (16:54 UTC)
In effect from
Dec 7, 2012, 12:00 PM PST
Expired
Dec 7, 2012, 10:00 PM PST
In force
10 hr
Issued by
NWS Pendleton, OR

Counties Gilliam County, OR, Morrow County, OR, Sherman County, OR, Umatilla County, OR, Wasco County, OR, Wheeler County, OR, Benton County, WA, Columbia County, WA, Franklin County, WA, Kittitas County, WA, Klickitat County, WA, Walla Walla County, WA, Yakima County, WA

The radar

The Pendleton radar (KPDT), 77 km from the middle of the area, began a volume at 16:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 12:00Z, 4.9 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 12:00Z on 2012-12-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 12:00Z on 2012-12-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
631 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

777 
WWUS76 KPDT 071654
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
854 AM PST FRI DEC 7 2012

...STRONG WINDS THIS AFTERNOON AND EVENING ACROSS THE LOWER
ELEVATIONS...

.AN UPPER LEVEL JET ASSOCIATED WITH AN APPROACHING COLD FRONT WILL
ALLOW FOR STRONGER WINDS TO MIX DOWN ACROSS THE LOWER ELEVATIONS
THIS AFTERNOON. 

ORZ041-044-507-508-WAZ024-026>029-521-080100-
/O.NEW.KPDT.WI.Y.0042.121207T2000Z-121208T0600Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN...
HERMISTON...IONE...PENDLETON...PILOT ROCK...HEPPNER...CONDON...
FOSSIL...WHITE SALMON...ELLENSBURG...THORP...NACHES...SUNNYSIDE...
TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES...DAYTON...
WAITSBURG...WALLA WALLA...BICKLETON...GOLDENDALE
854 AM PST FRI DEC 7 2012

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM PST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM PST THIS
EVENING. 

* TIMING: WEST WINDS WILL INCREASE AROUND NOON TODAY WITH THE
  COLD FRONT MOVING ACROSS THE AREA.

* WINDS: EXPECT THE WINDS TO BE SUSTAINED 30 TO 40 MPH WITH GUSTS
  AROUND 50 MPH. LOCAL AREAS MAY BE BREEZY AND RECEIVE LESSER WIND
  SPEEDS AND GUSTS. 

* IMPACTS: TRAVELERS AND HIGH PROFILE VEHICLES SHOULD BE PREPARED
  FOR SUDDEN WIND GUSTS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
2 follow-up statements
980 
WWUS76 KPDT 072145
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
145 PM PST FRI DEC 7 2012

...STRONG WINDS THIS AFTERNOON AND EVENING ACROSS THE LOWER
ELEVATIONS...

.AN UPPER LEVEL JET ASSOCIATED WITH AN APPROACHING COLD FRONT
WILL ALLOW FOR STRONGER WINDS TO MIX DOWN ACROSS THE LOWER
ELEVATIONS THIS AFTERNOON.

ORZ041-044-507-508-WAZ024-026>029-521-080600-
/O.CON.KPDT.WI.Y.0042.000000T0000Z-121208T0600Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN...
HERMISTON...IONE...PENDLETON...PILOT ROCK...HEPPNER...CONDON...
FOSSIL...WHITE SALMON...ELLENSBURG...THORP...NACHES...SUNNYSIDE...
TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES...DAYTON...
WAITSBURG...WALLA WALLA...BICKLETON...GOLDENDALE
145 PM PST FRI DEC 7 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

* TIMING: WEST WINDS CONTINUE TO INCREASE WITH A COLD FRONT MOVING
  ACROSS THE AREA.

* WINDS: EXPECT THE WINDS TO BE SUSTAINED 30 TO 40 MPH WITH 
  GUSTS AROUND 50 MPH. LOCAL AREAS MAY BE BREEZY AND RECEIVE 
  LESSER WIND SPEEDS AND GUSTS. 

* IMPACTS: TRAVELERS AND HIGH PROFILE VEHICLES SHOULD BE 
  PREPARED FOR SUDDEN WIND GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
188 
WWUS76 KPDT 080532
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
932 PM PST FRI DEC 7 2012


ORZ041-044-507-508-WAZ024-026>029-521-080645-
/O.EXP.KPDT.WI.Y.0042.000000T0000Z-121208T0600Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN...
HERMISTON...IONE...PENDLETON...PILOT ROCK...HEPPNER...CONDON...
FOSSIL...WHITE SALMON...ELLENSBURG...THORP...NACHES...SUNNYSIDE...
TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES...DAYTON...
WAITSBURG...WALLA WALLA...BICKLETON...GOLDENDALE
932 PM PST FRI DEC 7 2012

...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING.




$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Dec 7, 2:45 AM PST, 6 hours 9 minutes earlier.

Area forecast discussion, Dec 7, 2:45 AM PST, 6 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
245 AM PST FRI DEC 7 2012

UPDATED AVIATION DISCUSSION

.SHORT TERM...TODAY THROUGH SATURDAY NIGHT...A CONTINUOUS SUPPLY OF
MOISTURE WILL CONTINUE TODAY IN THE PACIFIC NORTHWEST FROM A LONG
FETCH OF AIR FLOW OVER THE WATER. THIS WILL KEEP RAIN AND MOUNTAIN
SNOW GOING MAINLY IN THE CASCADES AND THE NORTHEAST MOUNTAINS. SNOW
LEVELS WILL BE LOW ENOUGH TODAY FOR SNOW TO ACCUMULATE ON ALL
MOUNTAIN PASSES IN THE CWA. CURRENTLY A WINTER STORM WARNING REMAINS
IN EFFECT FOR THE WASHINGTON CASCADE EAST SLOPES...AND ALSO FOR THE
NORTHERN BLUE MOUNTAINS. SIGNIFICANT SNOW AMOUNTS ARE EXPECTED FOR
THESE LOCATIONS. OVER THE SOUTHERN BLUE MOUNTAINS AND ALSO WALLOWA
COUNTY THERE IS A WINTER WEATHER ADVISORY FOR SNOW THAT WILL
CONTINUE TODAY WITH MODERATE SNOW ACCUMULATIONS. ANOTHER SURGE OF
MOISTURE IS NOW PUSHING INTO THE CASCADES IN A SERIES OF
DISTURBANCES IN A NORTHWEST FLOW ALOFT. SNOW HAS TAPERED OFF OVER
THE BLUE MOUNTAINS AND WALLOWA COUNTY TEMPORARILY. THIS NEW WEATHER
DISTURBANCE IN THE NORTHWEST FLOW HAS CAUSED SNOW TO BEGIN AGAIN
OVER THE SOUTHERN AND CENTRAL WASHINGTON CASCADE EAST SLOPES...AND
LATER THIS MORNING IT WILL REACH THE NORTHEAST MOUNTAINS AGAIN. THE
HEAVIEST SNOW WILL BE NEAR THE CREST OF THE CASCADES AND THE WEST
AND NORTHWEST SLOPES OF THE BLUES TODAY. THERE WILL ALSO BE ENOUGH
AVAILABLE MOISTURE FOR ADVISORY AMOUNTS OF SNOW FOR WALLOWA COUNTY.
THESE HIGHLIGHTS ARE IN EFFECT THROUGH 10 PM THIS EVENING FOR THE
WASHINGTON CASCADES...10 AM SATURDAY FOR THE SOUTHERN BLUE MOUNTAINS
AND UNTIL 6 PM SATURDAY FOR THE NORTHERN BLUE MOUNTAINS AND WALLOWA
COUNTY. COLDER AIR WILL BE FILTERING SOUTHWARD AS THE FLOW ALOFT
BECOMES MORE NORTHERLY DURING THE NEXT 24-36 HOURS AND THE LATEST
MODELS...ESPECIALLY THE NAM12 MODEL...ARE INDICATING COLD ENOUGH AIR
FOR POSSIBLE MIXED RAIN AND SNOW OR JUST WET SNOW FOR SOME OF THE
LOWER ELEVATIONS SUCH AS THE BLUE MOUNTAIN FOOTHILLS...ESPECIALLY
FROM PENDLETON NORTHWARD ABOVE 1500 FEET BEGINNING SATURDAY NIGHT.
SIGNIFICANT ACCUMULATIONS ARE EXPECTED IN THE WARNING/ADVISORY
AREAS...BUT ONLY TRACE AMOUNTS TO AN INCH ARE POSSIBLE IN THE BLUE
MOUNTAIN FOOTHILLS MAINLY NORTH OF PENDLETON ABOVE 1500 FEET. THE
WEATHER PATTERN WILL BEGIN TO DRY OUT LATE SATURDAY NIGHT INTO EARLY
SUNDAY AS THE FLOW BECOMES NORTHERLY. HOWEVER THE NORTHERLY FLOW
WILL KEEP CONDITIONS COOL WITH SOME UPSLOPE MOUNTAIN SNOW SHOWERS IN
THE NORTHEAST MOUNTAINS.

ONE OTHER WEATHER CONCERN FOR TODAY WILL BE INCREASING WINDS
ACROSS THE FORECAST AREA INTO THE 20 TO 30 MPH WITH GUSTS TO 40 MPH
RANGE. THESE WINDS WILL BE CLOSE TO ADVISORY SPEEDS IN THE BLUE
MOUNTAIN FOOTHILLS BUT AT THIS TIME THERE IS NOT ENOUGH CONFIDENCE
THAT ADVISORY SPEEDS WILL BE MET AND SO WILL JUST KEEP THE FORECAST
WINDY WITHOUT THE ISSUANCE OF ANY WIND ADVISORIES FOR NOW...THOUGH
IT WILL NEED TO BE MONITORED CLOSELY.

.LONG TERM...SUNDAY THROUGH THURSDAY NIGHT...MODELS INDICATE A RIDGE
OF HIGH PRESSURE ACROSS THE EASTERN PACIFIC FROM SUNDAY INTO THE
START OF NEXT WEEK. A WEAK DISTURBANCE WILL MOVE THROUGH THE FLOW
SUNDAY INTO SUNDAY NIGHT FOR A SLIGHT CHANCE OF PRECIPITATION FOR
THE CASCADES AS WELL AS THE BLUE MOUNTAINS. THE REST OF THE AREA
WILL REMAIN DRY UNDER A NORTHWEST TO NORTHERLY FLOW. THE NEXT
DISTURBANCE WILL MOVE INTO THE AREA ON TUESDAY NIGHT...BRINGING AN
INCREASE OF PRECIPITATION ACROSS THE ENTIRE AREA. SNOW LEVELS WILL
LOWER WITH THE TROUGH LEADING TO SNOW CHANCES FOR THE MOUNTAINS AND
MOSTLY RAIN FOR THE LOWEST ELEVATIONS. HOWEVER...BY WEDNESDAY
NIGHT...SNOW LEVELS WILL LOWER ENOUGH THAT EVEN LOCATIONS IN THE
COLUMBIA BASIN COULD SEE SNOW. THE SYSTEM WILL EXIT THE AREA BY
THURSDAY WITH UPSLOPE SHOWERS CONTINUING AND DRYING IN THE COLUMBIA
BASIN. ANOTHER WEATHER SYSTEM IS EXPECTED TO MOVE INTO THE AREA BY
THE END OF THE WEEK FOR ANOTHER ROUND OF PRECIPITATION. DMH

&&

.AVIATION...12Z TAFS...A WEATHER DISTURBANCE WILL KEEP THE REGION
UNDER A MOIST WEST TO NORTHWEST FLOW THROUGH THE DAY. MOST TAF SITES
WILL SEE VFR CONDITIONS PREVAIL...BUT KPDT AND KALW MAY SEE
TEMPORARY REDUCTIONS AS CLOUDS BANK UP ALONG THE BLUE MOUNTAINS.
KALW AND KPDT ALSO HAVE THE BEST CHANCE TO SEE VICINITY SHOWERS THIS
AFTERNOON AS SHOWERS ENHANCE OVER THE BLUE MOUNTAINS DUE TO UPSLOPE
EFFECTS. SURFACE WINDS WILL INCREASE THIS AFTERNOON WITH GUSTS 25-35
KTS POSSIBLE AT ALL TAF SITES.

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  44  31  39  25 /  50  60  30  20
ALW  46  32  41  25 /  60  70  30  20
PSC  49  32  41  25 /  10  20  20  10
YKM  44  29  40  27 /  10  10  20  10
HRI  48  33  43  25 /  20  20  20  10
ELN  40  28  40  24 /  20  20  20  10
RDM  43  28  38  24 /  10  20  20  10
LGD  40  33  36  18 /  80  80  70  40
GCD  37  32  35  25 /  20  50  40  20
DLS  47  35  46  30 /  20  20  20  10

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WINTER STORM WARNING UNTIL 6 PM PST SATURDAY ORZ502.

     WINTER WEATHER ADVISORY UNTIL 10 AM PST SATURDAY ORZ503.

     WINTER WEATHER ADVISORY UNTIL 6 PM PST SATURDAY ORZ049-050.

WA...WINTER STORM WARNING UNTIL 10 PM PST THIS EVENING WAZ520.

     WINTER STORM WARNING UNTIL 6 PM PST SATURDAY WAZ030.

&&

THREAT INDEX
TODAY : YELLOW
SATURDAY : YELLOW
SUNDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

88/84
Hazardous weather outlook, Dec 7, 5:00 AM PST, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
500 AM PST FRI DEC 7 2012

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
081215-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
500 AM PST FRI DEC 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

SNOW
     EAST SLOPES OF THE WASHINGTON CASCADES, NORTHWEST BLUE
     MOUNTAINS OF WASHINGTON, GRANDE RONDE VALLEY, WALLOWA COUNTY,
     NORTHERN BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF
     OREGON

A MOIST NORTHWEST FLOW AND A WEATHER DISTURBANCE IN THE FLOW WILL
CONTINUE TO BRING A SUPPLY OF ABUNDANT MOISTURE INTO THE REGION
TODAY. DUE TO THE FAST MOVEMENT OF THE FLOW OF AIR MOST OF THE
MOISTURE WILL BE WRUNG OUT OVER THE CASCADES AND THEN OVER THE
NORTHEAST MOUNTAINS. PRECIPITATION WILL BE IN THE FORM OF SNOW IN
THE MOUNTAINS. A WINTER STORM WARNING REMAINS IN EFFECT FOR THE
WASHINGTON CASCADE EAST SLOPES AND THE NORTHERN BLUE MOUNTAINS. A
WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR THE SOUTHERN BLUE
MOUNTAINS...WALLOWA COUNTY AND THE GRANDE RONDE VALLEY. PLEASE REFER
TO NWS PRODUCT ID PDXWSWPDT FOR MORE DETAILS. ELSEWHERE THERE MAY BE
A FEW LIGHT SPRINKLES OR HIGHER ELEVATION SNOW SHOWERS TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SNOW SATURDAY
     NORTHWEST BLUE MOUNTAINS OF WASHINGTON, WALLOWA COUNTY,
     NORTHERN BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF
     OREGON

THE SNOW WILL CONTINUE IN THE WARNING AND ADVISORY AREAS LISTED
ABOVE THROUGH MUCH OF SATURDAY AND THEN WILL DECREASE BY THE END OF
THE DAY. A COOL AND DRIER NORTHERLY FLOW ALOFT WILL THEN PREVAIL
OVER THE FORECAST AREA SUNDAY THROUGH TUESDAY. ANOTHER WEATHER
SYSTEM WILL THEN MOVE INTO THE REGION AGAIN TUESDAY NIGHT WITH MORE
LOW ELEVATION RAIN AND HIGHER ELEVATION SNOW SHOWERS. IT WILL REMAIN
COOL THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

Nearby

Wind Advisories in Washington, 2012Wind Advisories in Oregon, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.